# SDR 2007FA0001015

- Difficulty date: November 5, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N507QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 625
- Engine: Rroyce BR700710A110
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 061E1P1E1
- Condition: Cracked
- Location: Rt Flap Resolver
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SHELL IS BROKEN/CRACKED AND SEPARATED FROM CONNECTOR PLUG ASSY.  POSSIBLE CAUSE IS WIRE BUNDLE TO CONNECTOR PLUG STRESSES AND PULLING ON BACK SHELL.  BACK SHELL IS MADE ON PLASTIC NOT METAL. IF BACK SHELL WAS MADE OF METAL IT WOULD HOLD UP AS A STRAIN RELIEF FOR THE ATTACHING WIRE BUNDLE.  IF A PLASTIC BACK SHELL IS CONTINUED TO BE USED, WIRE BUNDLE SHOULD ALLOW SLACK ENOUGH NOT TO STRAIN THE STRAIN RELIEF.  A METAL BACKSHELL IS THE MORE POSITIVE FIX FOR THIS PROBLEM.  (K)
